MAUDE Adverse Event Report: MEDRAD STELLANT FLEX SYRINGE KITS; ANGIOGRAPHIC SYRINGE

MEDRAD STELLANT FLEX SYRINGE KITS; ANGIOGRAPHIC SYRINGE
Model Number 87078817
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined the returned product.Visual examination confirmed the presence of a particle within the tube set.The particle was identified as degraded resin from the tubing extrusion process and was partially connected to the inside wall of the tubing.Our investigation determined that the particle noted in the lpct was introduced during the manufacturing process and was not detected upon receipt of the product from the supplier.A 12 month review of complaint history determined the complaint rate to be 0.31 complaints per million (cpm).
 
Event or Problem Description
The customer reported the following: after opening the stellant flex ct disposable kit and upon inspection, they saw a foreign body within the low pressure connector tubing (lpct).The customer elected not to use the tubing.No injury or adverse event was reported.

Brand Name
MEDRAD STELLANT FLEX SYRINGE KITS
Common Device Name
ANGIOGRAPHIC SYRINGE
MDR Report Key12752547
Report Number2520313-2021-00044
Device Sequence Number20009469
Product Code DXT
UDI-Device Identifier00616258022888
UDI-Public(01)00616258022888
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K192370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2025
Device Model Number87078817
Device Catalogue NumberFLEXD-150-SCS
Device Lot Number8601877
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2021
Initial Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1